# SDR CA040816007

- Difficulty date: April 6, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 4,602 hours
- Engine: Allsn 250C47B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 23064570
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND IN COMBUSTION LINER WHEN REMOVED FOR TURBINE INSPECTION. NO CRACKS ALLOWED IN THIS AREA.
